# SDR SIMA20140713002

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 26,996 hours, 19,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT STOPPED CHARGING.  R & R FLASHLIGHT ASSEMBLY IAW AMM 25-61-02. OPERATIONS CHECKED GOOD.
